Approximation algorithms for the maximum induced planar and outerplanar subgraph problems

Morgan, Kerri and Farr, Graham 2007, Approximation algorithms for the maximum induced planar and outerplanar subgraph problems, Journal of Graph Algorithms and Applications, vol. 11, no. 1, pp. 165-193, doi: 10.7155/jgaa.00141.

Attached Files
Name Description MIMEType Size Downloads

Title Approximation algorithms for the maximum induced planar and outerplanar subgraph problems
Author(s) Morgan, Kerri
Farr, Graham
Journal name Journal of Graph Algorithms and Applications
Volume number 11
Issue number 1
Start page 165
End page 193
Total pages 29
Publisher Brown University
Place of publication Providence, R.I.
Publication date 2007-01
ISSN 1526-1719
Language eng
DOI 10.7155/jgaa.00141
Field of Research 0102 Applied Mathematics
0802 Computation Theory And Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2007, Brown University
Persistent URL http://hdl.handle.net/10536/DRO/DU:30107617

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 2 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 11 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Mon, 16 Apr 2018, 14:41:16 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.